# SDR MWEA070252

- Difficulty date: October 16, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 57,085 hours, 50,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 527779224
- Condition: Corroded
- Location: Bs 1431
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CORRODED ON CANTED BULKHEAD FRAME STATION 1431 LEFT ADJACENT TO STRINGER 11 LEFT.  REMOVED STIFFENER AT CANTED BULKHEAD, FABRICATED AND INSTALLED STIFFENER.
